Monthly Archives: August 2018

2018-08-21 Recovery Day 533

Today was a good day. No dizziness and stomach queasiness at the start of my day! The only health issue remaining was the bone pain in both of my hips. Normally it lasts no more than 4 days after treatment, this time we are on day 6. I also feel very tired starting around mid-afternoon. In summary, a good day.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , |

2018-08-20 Recovery Day 532

Today was a better day. The dizziness and stomach queasiness were back at the start of my day, however, the level was very low. For details read 2018-08-10 Recovery Day 522. On the positive side, by the time breakfast came around, both dizziness and queasiness were gone. For the rest of the day, the only health issue was the bone pain in both of my hips. In summary, a better day.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , |

2018-08-19 Recovery Day 531

Today was a bad day. On the positive side, I woke up with no dizziness. However, on the negative side, my stomach queasiness turned in to cramps every so often. In addition both of my hips experienced bone pain all day long. There is not much more to report, I just could not shake the stomach problems. In addition, I also had some lightheadedness. In summary, not a good day.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , |

2018-08-18 Recovery Day 530

Today was almost a good day. I still have the dizziness and stomach queasiness after getting up. For details start reading posting 2018-08-10 Recovery Day 522. I am also still waiting for the Transderm Scop (Scopolamine) patch to kick in. Being the 3rd day after my treatment day, I experienced bone pains as a side effect from the Zometa. The pain level was reduced because of taking Claritin-D before and after treatment. Today I also had for the first time lightheadedness after lunch. On the positive side, I did not have diarrhea like the last time.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , , , |

2018-08-17 Recovery Day 529

Today another good, but busy day. Still, the day started with dizziness and stomach queasiness after getting up. See earlier posts starting with posting 2018-08-10 Recovery Day 522 for details. As to the Transderm Scop (Scopolamine) patch, the verdict is still not out if it works or not. I will keep using it until 21 August, the end of this cycle, to see if the patch is working.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , |

2018-08-16 Recovery Day 528

Another good day that still starts with dizziness and my stomach after getting up. For details see earlier posts starting with posting 2018-08-10 Recovery Day 522. As to the Transderm Scop (Scopolamine) patch, it seems not to work. I will keep using it until 21 August, the end of this cycle, to see if the patch is working.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , , , |

2018-08-15 Recovery Day 527

Another good day that started with dizziness and my stomach queasiness after getting up. I will skip the details since I mention them for the last few days. As to the Transderm Scop (Scopolamine) patch, it seems not to work. I give it another chance tomorrow when Parch Day is.

I still fall asleep unexpectedly and constantly, it happens mostly after lunch. Today it happened at the start of my treatment session.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , , |

2018-08-14 Recovery Day 526

Another good day with dizziness and my stomach queasiness when first getting up. Taking Zofran and Meclizine got it under control before breakfast. The added Transderm Scop (Scopolamine) patch should start working by tomorrow. Tomorrow is my treatment day, the first within my 4-week cycle, 1 on 3 off. It will be interesting to see how this will affect the good days I had lately.

One side effect I encountered today was that after lunch I was falling asleep unexpectedly and constantly. This happened during the support group meeting, at home during the dinner and writing this posting. It took some energy, especially writing this article, to stay on course.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , , , , |

2018-08-13 Recovery Day 525

Today was another good day with a repeat of dizziness and my stomach queasiness when first getting up. A repeat of what happened 4 days ago, out of 4 days I had 3 days of these symptoms. One issue causing this maybe the Transderm Scop (Scopolamine) patch which I stopped applying because I no longer had the dizziness and stomach issues. Transderm Scop is an anticholinergic drug patch applied to the skin used to prevent nausea and vomiting. Guess since the symptoms are back I will apply the patch again and see if the dizziness and my stomach queasiness will go away.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , , , |

2018-08-12 Recovery Day 524

Today was another good day with a repeat of an unexpected complication. This morning after getting up, I suddenly got very dizzy and my stomach got queasy. A repeat of what happened 2 days ago, but today there was no Fentanyl patch change day. So the possible link may not be the reason for both complications. I took immediately Zofran and Meclizine which got it under control. After having just a slice of toast I was ready for my morning walk with Dianne.

Continue reading »

Posted in Road to Recovery Tagged , , , , , , , |